# SDR 96ZZZX1282

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6362B
- Make and model: Cessna 182A
- Aircraft serial: 34262
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Part number: 05232194
- Condition: Elongated Holes
- Location: Ail Bellcrank
- Part time: 3,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RT AILERON BELLCRANK BOLT HOLES ON THE SUPPORT CHANNELS TO BE ELONGATED.  ONLY THE PIVOT HOLES WERE BAD, NOT THE STOP-PIN HOLES.  SUSPECT CAUSED BY NOT INSTALLING CONTROL LOCK WHEN ACFT ON GROUND.
